# SDR TAMF20210218008

- Difficulty date: February 17, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N335QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1534
- Aircraft time: 23,663 hours, 7,349 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 23,499 hours, 7,231 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Slat
- Component: Slat, Airbus
- Component part number: F5746348800400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK OF N335QT AIRCRAFT (MIA STATION), A "DENT" WAS FOUND ON SLAT NR 4 OF THE LEFT WING.  IAW AIRBUS SRM TASK 57-40-00-283-001, THE DAMAGE (DENT) WAS FOUND OUT OF ALLOWABLE LIMITS AND THEREFORE IT WAS REQUIRED TO CONSULT THE MANUFACTURER AIRBUS. TEMPORARY REPAIR WAS PERFORMED IAW AIRBUS RDAF NR 80885378/006/202.  THE TEMPORARY REPAIR WAS LIMITED TO TWO (FC) FLIGHT CYCLES. THE AIRCRAFT WAS RELEASED TO SERVICE AND A DIRECT FLIGHT WAS SCHEDULED TO MDE WHERE THE CHANGE OF SLAT NR 4 OF THE LEFT WING WILL BE MADE.
